Publications
 
Ph.D. Thesis 
   Non-commutative Zariskian Rings, UIA Antwerp, Belgium, 1989.
    (see the attached file Ph.D_thesis(H. Li).pdf at the bottom of this page)
 
Published Books
 
1.  Title:        Zariskian Filtrations
    Authors:    Huishi Li and F.Van Oystaeyen
    Publisher:  Kluwer Academic Publishers(Now: Springer-Verlag)
    Series:      K-Monographs in Mathematics,Vol.2
   
Pub.date:  1996
    Webpage:  www.springeronline.com

2.  Title:         A Primer of Algebraic Geometry:
                    --Constructive Computational Methods 
    Authors:    Huishi Li and F.Van Oystaeyen
    Publisher:  Marcel Dekker Inc. (Now: CRC)
    Series:      Pure and Applied Mathematics Series,Vol.227

             (Now: Chapman & Hall/CRC Pure and Applied Mathematics Series)

    Pub.date:   2000

    Webpage:  http://www.crcpress.com/


3.  Title:         Noncommutative Groebner Bases and Filtered-Graded Transfer
    Author:      Huishi Li
    Publisher:  Springer-Verlag
    Series:       Lecture Notes in Mathematics, Vol.1795
   
Pub.date:   2002

    Webpage:  http://www.springer.com/mathematics/algebra/book/978-3-540-44196-0


4.  Title:         An Introduction to Commutative Algebra

                     --From the Viewpoint of  Normalization
    Author:      Huishi Li
    Publisher:  World Scientific

    Series:      Algebra texts
   
Pub.date:  2004

    Webpage:  http://www.worldscibooks.com/ 

                    (review from Zentralblatt MATH)


5.  Title:         Grobner Bases in Ring Theory
    Author:      Huishi Li
    Publisher:  World Scientific

    Series:      Monographs
   
Pub.date:  2011

    Webpage:  http://www.worldscibooks.com/mathematics/8223.html


Published Papers
 
2012
51. Huishi Li

      Recognizing the semiprimitivity of N-graded algebras via Grobner bases

      Algebra Colloquium, 2012, In press.
      (arxiv:1110.2248  [math.RA])      
50. Huishi li
      On monoid graded local rings
      Journal of Pure and Applied Algebra, 216(2012), 2697--2708. 
      DOI information: 10.1016/j.jpaa.2012.03.031                                                                 Available online 28 April 2012
      (arXiv:1108.0258v2 [math.RA])
49. Huishi Li

      Algebras defined by monic Grobner bases over rings

      International Mathematical Forum, 29(7)(2012), 1427--1450.
      (arXiv:0906.4396v2 [math.RA])                                                          

2011
48. Huishi Li

      Valuation extensions of algebras defined by monic Grobner bases

      Algebras and Representation Theory, 5(2011), 1--15. Online First

      doi: 10.1007/s10468-011-9287-1 (arXiv:1011.2860v1 [math.RA] [pdf]) 


2010

47. Huishi Li

      Looking for Grobner basis theory for (almost) skew

      2-nomial algebras

      Journal of Symbolic Computation, 45(2010), 918--942.

      (see the attached file 47_look_grob.pdf at the bottom of this page)

      doi:10.1016/j.jsc.2010.05.002 (arXiv:math.RA/0808.1477)     

46. Huishi Li
      Lifting Grobner bases from a class of algebras 

      Communications in Algebra,38(6)(2010), 2282--2299.

      (see the attached file 46_lift_grob.pdf at the bottom of this page)

      doi:10.1080/00927870903399612 (arXiv:math.RA/0701120 [PDF])

45. Huishi Li and Cang Su,
      On (De)homogenized Grobner bases

      Journal of Algebra, Number Theory: Advances and Applications,

      1(3)(2010), 35--70.

      (see the attached file 45_dh_grob.pdf at the bottom of this page)  

      (arXiv:0907.0526v2 [math.RA])


2009

44. Huishi Li

      On the calculation of gl.dimG(A) and gl.dimà by using

      Groebner bases,

      Algebra Colloquium,2(16)(2009), 181--194.

      (see the attached file 44_globdim.pdf at the bottom of this page)

      (arXiv:math.RA/0805.0686)     

43. Huishi Li

      Γ- leading homogeneous algebras and Gröbner bases

      in: Recent Developments in Algebra and Related Areas,

      (Chongying Dong,Fu-an Li,Eds.),

      Advanced Lectures in Mathematics, Vol.8,2009, 155--200.

      International Press & Higher Education Press, Boston-Beijing.

      (see the attached file 43_gamgrob.pdf at the bottom of this page)

      (arXiv:math.RA/0609583) 


2007

42. Huishi Li

      The general PBW property 

      Algebra Colloquium,4(14)(2007), 541--554.

      (see the attached file 42_pbw.pdf at the bottom of this page)

      (arXiv:math.RA/0609172)


2006

41. Huishi Li

     从改变量函数到微分 ( II ) (in Chinese)
     (From increment function to differentiation)

      高等数学研究,4(2006),37--39.

40. Huishi Li

     从改变量函数到微分 ( I ) (in Chinese)
     (From increment function to differentiation)

      高等数学研究,1(2006),35--37.


2003
39. Huishi Li

      Regularity  and  K0-group of  quadric  solvable  polynomial algebras

      Journal of Algebra, 267(2003), 608--634.


2000

38. Huishi Li and F. Van Oystaeyen
      Elimination of variables in linear solvable polynomial algebras and 

      d-holonomicity
      Journal of Algebra, 234(2000), 101--127

37. Huishi Li and Chen Lu
      Multiplicity computation of modules over k[x1,...,xn] and an 

      application to the Weyl algebras
      Communications in Algebra, 10(28)(2000), 4901--4917

36. Huishi Li and Wu Yihong
      Filtered-graded transfer of Groebner basis computation in solvable 

      polynomial algebras
      Communications in Algebra, 1(28)(2000), 15--32
      (see the attached file fil_gr_tran.pdf  at the bottom of this page)

35. Huishi Li
      Structure sheaves on almost commutative algebras
      Journal of Algebra, 2(226)(2000), 742--764

34. Huishi Li and Chen Lu
      On the recognition problem of the irreducibility for 

      A_1(k)-modules and their characteristic varieties 
      Lecture Notes in Pure and Applied Math., Vol. 210, 

      Marcel Dekker, 2000, 277-285

1999
33. Huishi Li, Wu Yuchun and Zhang Jingliang
      Two applications of noncommutative Groebner bases
      Ann. Univ. Ferrara - Sez. VII - Sc. Mat., XLV(1999), 1--24
      (see the attached file 33_appl.pdf at the bottom of this page;
        to verify when this paper was written, see the
        reference [LWZ] and the submission date of the attached
        file  fil_gr_tran.pdf  at the bottom of this page)

32. Huishi Li
      Hilbert polynomial of modules over homogeneous solvable 

      polynomial algebras
      Communications in Algebra, 5(27)(1999), 2375--2392


1998
31. Huishi Li
      Weyl 代数研究简介 (in Chinese)
      (An introduction to the study of Weyl algebras)
      数学进展(Adv. Math.), 27(2)(1998), 103-121

30. Huishi Li and F. Van Oystaeyen
      Reductions and Global dimension of quantized algebras over a regular 

      commutative domain
      Communications in Algebra, 26(4)(1998), 1117--1124.


1997

29. Huishi Li, F. Van Oystaeyen and M. Houssein
      Residual properties of graded algebras over domains
      Communications in Algebra, 25(1997), 3577--358628.

28  Huishi Li
      A note on the extension of discrete valuations to affine domains
      Communications in Algebra, 25(1997), 1805--1816.


1996

27. Huishi Li
      Some recent developments in filtered and graded ring theory in China
      in: Proc.of Rings,Groups,and Algebras,(X.H.Cao,S.X.Liu,K.P.Shum, 

      and C.C. Yang, Eds.),
      Lecture Notes in Pure and Applied Math., Vol.181, Marcel Dekker, 

      1996, 92--103

26. Huishi Li
      Global dimension of graded local rings
      Communications in Algebra, 24(1996), 2399--2406

25. Huishi Li
      Lifting Ore sets of Noetherian filtered rings and applications
      Journal of Algebra, 179(1996), 686--703


1994
24. Huishi Li
      张量代数的外齐次化与PBW定理 (in Chinese)
     (Exterior homogenization of tensor algebra and 

      PBW theorem)
      科学通报(Bull. Science), 39(3)(1994), 284--284

23. Huishi Li
      Note on the homological dimension of graded rings
      Communications in Algebra , 22(1994), 6225--6237

22. Huishi Li
      On the stability of graded rings
      Journal of Algebra, 169(1994), 274--286

21. Huishi Li
      Noetherian gr-regular rings are regular
      Chinese Annal of Mathematics, 15B:4(1994), 463--468


1993
20. Huishi Li
      提升的层结构 (in Chinese)
      (Lifting structure sheaves)
      陕西师范大学学报(自然科学版), 4(1993), 1--4

19. Huishi Li
      Rees rings of grading filtrations and an application to 

      Weyl algebras
      Communications in Algebra, 21(1993), 2967--2972

18. Huishi Li and F. Van Oystaeyen
      Sign gradation on group-ring extensions of graded rings
      Journal of pure and applied algebra, 85(1993),311--316


1992
17. Huishi Li and F. Van Oystaeyen
      Dehomogenization of gradings to Zariskian filtrations and 

      applications to invertible ideals 
      Proc. Amer. Math. Soc.,115(1)(1992), 1--11
      (see the attached file 17_dehom.pdf at the bottom of this page)

1991

16. Huishi Li and F. Van Oystaeyen
      Global dimension and Auslander regularity of Rees rings
      Bull. Math. soc. Belgique, (serie A), XLIII(1991), 59--87
     (the main results of this paper are presented in [CH.4, Section 4.6]
      of the Ph.D. thesis of Huishi Li, see the attached file Ph.D_thesis(H. Li).pdf
      at the bottom of this page;
      to verify when this paper was written, see the
      reference 6 of the paper written by E.K. Ekstrom:
      The auslander condition on graded and filtered noetherian rings,
      Séminaire d’Algèbre Paul Dubreil et Marie-Paul Malliavin

      Lecture Notes in Mathematics, 1989, Volume 1404/1989, 220-245,

      DOI:    10.1007/BFb0084078.

      http://www.springerlink.com/content/91g2w11305300211/)

15. Huishi Li
      Note on microlocalization of filtered rings and the 
      embedding of rings in skew fields
      Bull. Math. Soc. Belgique, (serie A), XLIII(1991), 49--57
14. Huishi Li, F. Van Oystaeyen and E. Wexler-Kreindler
      Zariski rings and flatness of completion
      Journal of Algebra, 138(1991), 327--339
13. Huishi Li
      Note on pure module theory over Zariskian filtered ring 
      and the generalized Roos theorem
      Communications in Algebra, 19(1991), 843--862
1990

12. Huishi Li, M. Van den Bergh and F. Van Oystaeyen
      The global dimension and regularity of Rees rings for 

      non-Zariskian  filtration   

      Communications in Algebra, 18(1990), 3195--3208

11. Huishi Li, M. Van den Bergh and F. Van Oystaeyen

      Note on the K0 of rings with Zariskian filtration

      K-Theory, 3(1990), 603--606

10. Huishi Li and F. Van Oystaeyen
      Filtrations on simple Artinian rings
      Journal of Algebra , 132(1990), 361--376.


1989

9. Huishi Li and F. Van Oystaeyen
    Zariskian filtrations
    Communications in Algebra, 17(12)(1989), 2945--2470


1988

8. Huishi Li and F. Van Oystaeyen
    Strongly filtered rings applied to Gabber's integrability 

    theorem and modules with regular singularities
    in: Proc. Sem. Malliavin,LNM.1404,Springer-Verlag,1988,296--322


1987

7. Huishi Li
    PF-环的一个特征性质 (in Chinese)
    (A characteristic property of PF-rings)
    陕西师范大学学报(自然科学版), 3(1987), 27--29

1986

6. Huishi Li
    半素模与超幂零根 (in Chinese)
    (Semi-prime modules and super-nilpotent radicals)
    数学学报(Acta Mathematica Sinica) ,39(2)(1986), 213--216
5. Huishi Li
    中心幂等元与布尔代数的表示 (in Chinese)
    (Central idempotent elements and the representation of 
    Boolean algebra)
    数学研究与评论(Math. Research & Exposition), 2(1986), 151--152
4. Huishi Li
    一类与Abel群等价的代数的公理系统 (in Chinese)
    (The axiom system of algebra that is equivalent to 

    abelian group)
    陕西师范大学学报(自然科学版), 1(1986), 12--13


1985

3. Huishi Li
    下根的一个特征性质及其应用 (in Chinese)
    (A characteristic property of the lower radical and 

    applications)
    陕西师范大学学报(自然科学版), 1(1985), 28--32

2. Huishi Li and Zhou Yiqiang
    超幂零根环的模刻画 (in Chinese)
    (A module characterization of the class of super-nilpotent 

    radical rings)
    科学通报(Bull. Science), 30(8)(1985), 561--563

1. Huishi Li
    An axiom system of BCI-algebra
    Math. Japonica, 30(3)(1985), 351--352


Preprints 

5.  On the Construction of Gröbner Bases with Coefficients in Quotient Rings
     (arxiv.org/abs/1207.0562 [pdf])
4.  Note on (de)homogenized gröbner bases (arXiv:math.RA/0907.2483 [pdf])

3.  Some results on dh-closed homogeneous gröbner bases and dh-closed

     graded ideals (arXiv:math.RA/0907.0526 [pdf])
2.  Noncommutative Grobner bases for almost commutative algebras
     (arXiv:math/0701120v1 [math.RA][pdf])

1.  Algebras and their associated monomial algebras

     (arXiv:math.RA/0609583 [pdf])

Č
Ċ
ď
17_dehom.pdf
(1332k)
huishipp@yahoo.com,
Sep 3, 2009, 6:05 PM
Ċ
ď
huishipp@yahoo.com,
Sep 3, 2009, 6:05 PM
Ċ
ď
42_pbw.pdf
(230k)
huishipp@yahoo.com,
Sep 3, 2009, 6:05 PM
Ċ
ď
huishipp@yahoo.com,
Sep 3, 2009, 6:06 PM
Ċ
ď
huishipp@yahoo.com,
Sep 3, 2009, 6:06 PM
Ċ
ď
huishipp@yahoo.com,
Sep 16, 2010, 1:42 AM
Ċ
ď
huishipp@yahoo.com,
Sep 16, 2010, 1:43 AM
Ċ
ď
huishipp@yahoo.com,
Sep 16, 2010, 1:44 AM
Ċ
ď
huishipp@yahoo.com,
Dec 22, 2011, 12:30 AM
Ċ
ď
huishipp@yahoo.com,
Feb 17, 2011, 1:51 AM
Ċ
ď
huishipp@yahoo.com,
Dec 30, 2010, 12:45 AM